# SDR 2023FA0000160

- Difficulty date: March 22, 2023
- Submitted: March 28, 2023
- Operation: General aviation
- Make and model: Boeing 767328
- Aircraft serial: 27427
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442274
- Part serial: BECK3658
- Condition: Failed
- Location: Zone 400
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE START ABORTED DUR TO HOT START 715°C. FLIGHT CANCELLED. CORRECTIVE ACTION: WAS PERFORMED FIM 71-06 FAULT TREE 822 AND WAS REPLACED HMU IAW AMM 73-21-14/401 AND WAS PERFORMED TEST 71-00-00/501 CONFIG 3 TEST 1 AND 3. NORMAL OPERATION.
